American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 100 found      Go to page: 1 2 3 4

[61] Uwe Nagel. Comparing Castelnuovo-Mumford regularity and extended degree: The borderline cases. Trans. Amer. Math. Soc. 357 (2005) 3585-3603. MR 2146640.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Kamran Divaani-Aazar and Amir Mafi. Associated primes of local cohomology modules. Proc. Amer. Math. Soc. 133 (2005) 655-660. MR 2113911.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Thomas Marley and Janet C. Vassilev. Local cohomology modules with infinite dimensional socles. Proc. Amer. Math. Soc. 132 (2004) 3485-3490. MR 2084068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Reza Sazeedeh. Gorenstein injective modules and local cohomology. Proc. Amer. Math. Soc. 132 (2004) 2885-2891. MR 2063107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] K. Khashyarmanesh and Sh. Salarian. Faltings' theorem for the annihilation of local cohomology modules over a Gorenstein ring. Proc. Amer. Math. Soc. 132 (2004) 2215-2220. MR 2052396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Josep Àlvarez Montaner. Some numerical invariants of local rings. Proc. Amer. Math. Soc. 132 (2004) 981-986. MR 2045412.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[67] M. Brodmann, S. Fumasoli and R. Tajarod. Local cohomology over homogeneous rings with one-dimensional local base ring. Proc. Amer. Math. Soc. 131 (2003) 2977-2985. MR 1993202.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Rodney Y. Sharp. Convergence of sequences of sets of associated primes. Proc. Amer. Math. Soc. 131 (2003) 3009-3017. MR 1993206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[69] Jürgen Herzog and Takayuki Hibi. Castelnuovo--Mumford regularity of simplicial semigroup rings with isolated singularity. Proc. Amer. Math. Soc. 131 (2003) 2641-2647. MR 1974318.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] Maria Evelina Rossi, Ngô Viêt Trung and Giuseppe Valla. Castelnuovo-Mumford regularity and extended degree. Trans. Amer. Math. Soc. 355 (2003) 1773-1786. MR 1953524.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] I-Chiau Huang and Jan-Li Lin. Residues for Akizuki's one-dimensional local domain. Proc. Amer. Math. Soc. 131 (2003) 2015-2020. MR 1963744.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Marc Chardin and Guillermo Moreno-Socías. Regularity of lex-segment ideals: Some closed formulas and applications. Proc. Amer. Math. Soc. 131 (2003) 1093-1102. MR 1948099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] K. Divaani-Aazar, R. Naghipour and M. Tousi. Cohomological dimension of certain algebraic varieties. Proc. Amer. Math. Soc. 130 (2002) 3537-3544. MR 1918830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Alberto Corso, Claudia Polini and Bernd Ulrich. Core and residual intersections of ideals. Trans. Amer. Math. Soc. 354 (2002) 2579-2594. MR 1895194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Jürgen Herzog, Lê Tuân Hoa and Ngô Viêt Trung. Asymptotic linear bounds for the Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 354 (2002) 1793-1809. MR 1881017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Takesi Kawasaki. On arithmetic Macaulayfication of Noetherian rings. Trans. Amer. Math. Soc. 354 (2002) 123-149. MR 1859029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Ngô Viêt Trung. Gröbner bases, local cohomology and reduction number. Proc. Amer. Math. Soc. 129 (2001) 9-18. MR 1695103.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] M. P. Brodmann and A. Lashgari Faghani. A finiteness result for associated primes of local cohomology modules. Proc. Amer. Math. Soc. 128 (2000) 2851-2853. MR 1664309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] Isabel Bermejo and Philippe Gimenez. On Castelnuovo-Mumford regularity of projective curves. Proc. Amer. Math. Soc. 128 (2000) 1293-1299. MR 1646319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Ngô Viêt Trung. The Castelnuovo regularity of the Rees algebra and the associated graded ring . Trans. Amer. Math. Soc. 350 (1998) 2813-2832. MR 1473456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Aron Simis. On the jacobian module associated to a graph. Proc. Amer. Math. Soc. 126 (1998) 989-997. MR 1425139.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Wolmer V. Vasconcelos. The homological degree of a module. Trans. Amer. Math. Soc. 350 (1998) 1167-1179. MR 1458335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Shou-Te Chang. Hilbert-Kunz functions and Frobenius functors. Trans. Amer. Math. Soc. 349 (1997) 1091-1119. MR 1370637.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Richard Belshoff, Susan Palmer Slattery and Cameron Wickham. The local cohomology modules of Matlis reflexive modules are almost cofinite. Proc. Amer. Math. Soc. 124 (1996) 2649-2654. MR 1326995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] Christel Rotthaus. Descent of the canonical module in rings with the approximation property . Proc. Amer. Math. Soc. 124 (1996) 1713-1717. MR 1307562.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] Bernard Johnston and Daniel Katz. Castelnuovo regularity and graded rings associated to an ideal . Proc. Amer. Math. Soc. 123 (1995) 727-734. MR 1231300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 100 found      Go to page: 1 2 3 4